MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT LAUREATE.GUIDE WIRE; HYDROPHILIC GUIDE WIRE

MERIT MEDICAL SYSTEMS MERIT LAUREATE.GUIDE WIRE; HYDROPHILIC GUIDE WIRE
Catalog Number LWSTFA35180/D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that during a procedure when introducing the hydrophilic guidewire into a 6f sheath, the black jacket detached from the hydrophilic guidwire.No foreign body introduction.No patient injury to report.A new guidewire was used to complete the procedure.

Brand Name
MERIT LAUREATE.GUIDE WIRE
Common Device Name
HYDROPHILIC GUIDE WIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
MDR Report Key11233421
Report Number9616662-2021-00003
Device Sequence Number3229257
Product Code DQX
UDI-Device Identifier00884450033340
UDI-Public884450033340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Catalogue NumberLWSTFA35180/D
Device Lot NumberK1954769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1